Monster
Injection
rhemp8121External User
I have Type 2 Adult Diabetes . Controlling with RX. I had a shot in my back for Pain. it Raised My Blood Sugar Level for 2 Days then Normal Readings. What was the Cause?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Cortisone is well known for raising BG.  they should have warned you about that.  Pain can also raise BG, so can infections and of cores carbs.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Share Your Thoughts About Diabetes — $100 Gift Card!
Start by taking this 2-3 minute survey that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $100 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
8 hrs ago
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
20 hrs ago
Diabetes - Type 2 Community Resources